I am on citalopram 20mg. I have only taken it 3 doses but I was just wondering if it was nomal to be vomiting. The past 2 nights I have vomited. It was right at about the same time both nights. I take my medicine of a morning.
See your Dr, check here from our site you won't see it listed.
Some folks get real nauseated from certain A/D to the point of vomiting if they are really sensitive. Are you taking any other medications that may interact? Since you have only taken it 3 times stop taking it and let your doc know at once. Also 20 mg may be too much. Call or make an appt right away.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 2 answers
Posted 28 Oct 2010 • 1 answer
I have been put on fluoxetine 20mg/day in the past, then they switched me to Citalopram 20mg/day, I?
Posted 7 Jan 2015 • 3 answers
Posted 6 Oct 2015 • 2 answers
Citalopram - My wife is 88 and has taken 20mg daily for three weeks for depression. How long before?
Posted 21 May 2016 • 2 answers